# SDR UHLA2010042100042

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 15,558 hours, 9,727 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON FINAL APPROACH INTO YHZ WHEN FLAPS WERE SELECTED 3.  CANCELLED APPROACH AND RAN QRH.  MESSAGE DISAPPEARED WHEN FLAPS RETRACTED.  ON NEXT APPROACH MESSAGE RETURNED WHEN FLAPS BROUGHT FROM 1 TO 2.  RAN QRH AND WHEN LEVER BROUGHT BACK TO 1 MESSAGE REMAINED ILLUMINATED.  SLATS WERE AT 3 AND FLAPS AT 2, WHICH DID NOT AGREE WITH FLAPS 1 SELECTED.  FINISHED QRH AND DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  ON CALL MAINTENANCE INSPECTED IAW FIM 27-51-00, NO FAULTS FOUND.  OPS CHECK GOOD.  A/C WAS ROUTED INTO IND WHERE R1, R2, R3, R4, AND L1 FLAP ACTUATORS WERE REPLACED AND SI 275057 TO CLEAN AND LUBE FLAP TRACKS WAS COMPLIED WITH.
